Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 101957, 8 pages
http://dx.doi.org/10.1155/2012/101957
Research Article

A Note on Inclusion Intervals of Matrix Singular Values

1Xingzhi College, Zhejiang Normal University, Zhejiang, Jinhua 321004, China
2College of Mathematics, Physics, and Information Engineering, Zhejiang Normal University, Zhejiang, Jinhua 321004, China

Received 8 February 2012; Accepted 18 April 2012

Academic Editor: Song Cen

Copyright © 2012 Shu-Yu Cui and Gui-Xian Tian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Golub and W. Kahan, “Calculating the singular values and pseudo-inverse of a matrix,” SIAM Journal on Numerical Analysis, vol. 2, pp. 205–224, 1965. View at Google Scholar · View at Zentralblatt MATH
  2. R. A. Horn and C. R. Johnson, Topics in Matrix Analysis, Cambridge University Press, Cambridge, UK, 1991.
  3. C. R. Johnson, “A Gersgorin-type lower bound for the smallest singular value,” Linear Algebra and Its Applications, vol. 112, pp. 1–7, 1989. View at Publisher · View at Google Scholar
  4. L. Li, “The undirected graph and estimates of matrix singular values,” Linear Algebra and Its Applications, vol. 285, no. 1–3, pp. 181–188, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. L. Li, “Estimation for matrix singular values,” Computers & Mathematics with Applications, vol. 37, no. 9, pp. 9–15, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. H.-B. Li, T.-Z. Huang, H. Li, and S.-Q. Shen, “Optimal Gerschgorin-type inclusion intervals of singular values,” Numerical Linear Algebra with Applications, vol. 14, no. 2, pp. 115–128, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. W. Li and Q. Chang, “Inclusion intervals of singular values and applications,” Computers & Mathematics with Applications, vol. 45, no. 10-11, pp. 1637–1646, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. L. Qi, “Some simple estimates for singular values of a matrix,” Linear Algebra and Its Applications, vol. 56, pp. 105–119, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. G.-X. Tian, T.-Z. Huang, and S.-Y. Cui, “The digraphs and inclusion intervals of matrix singular values,” Numerical Linear Algebra with Applications, vol. 16, no. 8, pp. 677–687, 2009. View at Publisher · View at Google Scholar
  10. R. A. Brualdi and H. J. Ryser, Combinatorial Matrix Theory, vol. 39 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, UK, 1991. View at Zentralblatt MATH
  11. R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge University Press, Cambridge, UK, 1985.
  12. R. S. Varga, Geršgorin and His Circles, vol. 36 of Springer Series in Computational Mathematics, Springer, Berlin, Germany, 2004.